# SDR 2012FA0000334

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO1074101
- Part serial: 124685
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER, DRY ROT FROM EXCESSIVE SUN EXPOSURE.
